Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 4, 2020Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 4, 2020, 7:47 PM EDT for Bucks County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 7:47 PM EDT (23:47 UTC)
Expired
Jun 4, 2020, 8:30 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 98 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WWUS81 KPHI 042347
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
747 PM EDT Thu Jun 4 2020

NJZ009-PAZ061-062-105-050030-
Hunterdon-Upper Bucks-Lehigh-Northampton-
747 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HUNTERDON...
SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND SOUTH CENTRAL
NORTHAMPTON COUNTIES...

At 746 PM EDT, a strong thunderstorm was located over Quakertown, or
10 miles southeast of Allentown, moving east at 25 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Bethlehem, Emmaus, Quakertown, Byram, Bedminster,
Hellertown, Tinicum, Ferndale, Frenchtown, Milford, Bloomsbury,
Riegelsville, Stockton, Pleasant Valley, Revere, Lumberville,
Ottsville, Geryville and Pipersville.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 57 and 70.
 Northeast Extension near exit A44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4057 7552 4063 7519 4061 7520 4059 7518
      4063 7515 4065 7510 4066 7504 4041 7495
      4039 7544 4041 7548
TIME...MOT...LOC 2346Z 259DEG 22KT 4046 7539 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 4, 4:20 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 4, 4:20 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
420 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Unsettled weather will continue through the next several days
as multiple upper level disturbances move across the area,
before a cold front moves across the Mid Atlantic region
Saturday. High pressure will build across the northeast and Mid
Atlantic regions Late Sunday through at least Tuesday. Unsettled
weather may return toward the end of the week next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Fairly tricky forecast tonight, with the convective evolution the
obvious challenge. Storms are developing rapidly this afternoon in
central Pennsylvania south-southwestward through southwest Virginia
and adjacent West Virginia. Several low-amplitude perturbations are
moving east-northeast across the Northeast/Mid-Atlantic. With strong
differential diabatic heating and orographic effects, sub-synoptic
lift has proven sufficient for convective initiation a little bit
earlier than most high-resolution guidance has been depicting today.
Meanwhile, a convectively-enhanced perturbation moving through the
upper Ohio Valley has generated vigorous and well-organized
convection in Ohio.

Unfortunately, high-resolution convection-allowing guidance has been
quite variable with the evolution of these two initially separate
regions of convection during the past day or so. However, there has
been some approach to convergence with the 12z/subsequent
simulations. In general, (1) the MCS in Ohio is expected to track
into central Pennsylvania and weaken in the higher terrain with the
loss of daytime heating, (2) another MCS may develop from the
convection in western Virginia and attempt to reach Delmarva after
sunset (though models are trending away from this, in general), and
(3) fairly disorganized/pulse-like convection in central
Pennsylvania and adjacent portions of Maryland/Virginia is progged
to congeal into a band or bands of convection in eastern
Pennsylvania and northern/central New Jersey (perhaps aided by
outflow from the upstream MCS). An examination of upper-air analyses
and satellite data would suggest that the stronger large-scale lift
will remain north of the Maryland border. With this in mind, have
trended PoPs higher to the north for late evening through the
overnight hours, with the highest PoPs between 00z and 06z. However,
concerned that convection will move in faster via recent radar
trends, so we may make some fairly quick adjustments as needed.

The severe-weather parameter space is sufficient for severe storms
(MUCAPE > 1000 J/kg; deep-layer vertical shear of 30-40 kt), though
low-level stability will increase via gradual nocturnal cooling. The
threat for heavy rainfall remains too, although think storm motions
are sufficiently high to preclude a larger threat of flash flooding.
In other words, I think the threat of severe storms is higher than
the threat of flash flooding.

Once the convection wanes (hopefully) after midnight, potential for
some localized fog may occur (similar to last night). However, left
this out of the forecast for now, as convection-allowing models have
hinted at potential for lingering showers/isolated storms
(especially recent HRRR simulations). Given the large uncertainty
with the precipitation forecast, did not want to provide too much
specificity to the grids afterward (at this point).

Lows tonight will be quite warm, with most readings in the 60s to
around 70.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Concern is increasing tomorrow for another round of severe storms,
and heavy rainfall is also quite possible.

A stronger perturbation is expected to move into the Northeast by
Friday afternoon, with a surface trough attendant to this
perturbation moving into western portions of the CWA by afternoon.
Large-scale lift in advance of the trough combined with mesoscale
lift via the aforementioned trough, differential heating, and
orographic effects should readily generate convection by early
afternoon. The problem is that the orientation of the trough will be
increasingly parallel to the midlevel flow. The question will be how
parallel, as this will have implications on the progression of the
convection (e.g., the 12z GFS implies less parallel orientation and
quicker progression of the convection as a result; the 12z NAM is
slower and suggests very heavy rainfall possible in advance of the
slowly moving trough). Current thinking is that the slower
advancement of the trough is likely, especially on the northeast
side of the trough (where there is increased consensus for a more
west-to-east orientation of the boundary). Should this slower
progression materialize, some areas of the CWA will likely receive
high rainfall totals (2+ inches probable; 3+ inches possible). For
now, confidence is too low for a flash flood watch (particularly
given uncertainty with antecedent convection), but not ruling out
the possibility with future forecast updates.

Meanwhile, the severe-weather parameter space also remains favorable
for severe storms, with SBCAPE 1500-2000+ J/kg and deep-layer shear
of 25-35 kt possible by afternoon. Threat for wet microbursts
exists, with a more organized wind threat possible should a stronger
cold pool develop. Timing appears to be generally after midday and
mostly northwest of the urban corridor until the early evening, with
a slow progression east/southeast during the evening/overnight
hours. Threat for severe weather will likely peak in the late
afternoon/early evening, with the heavy rainfall threat possibly
existing longer in time thereafter.

Temperatures on Friday and Friday night will remain quite warm, with
mid 80s to low 90s for highs and upper 60s to low 70s for lows.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
After several days of active weather, including the beginning
of the long term period, quiet conditions return for much of the
rest of the extended period through the middle of next week,
before more potential unsettle weather returns by the end of the
week.

The beginning of the long term starts off with one final round
of showers and thunderstorms as a cold front will finally move
across the area. CAPE values build to 1000-2000 J/kg, while
shear is forecast to be 35-40 knots due to 700-500 mph winds of
30-40 knots. There will be some enhanced lift due to the front,
although not much significant short wave/vorticity impulses are
expected. However, with PWs increasing to 1.5-1.75 inches, any
showers or thunderstorms that do develop could contain a brief
period of moderate to heavy rainfall.

Behind the cold front, quiet conditions return to the area
beginning Sunday and continuing through the first half of next
week as high pressure builds across the northeast states and Mid
Atlantic region. For Sunday, the main concern will be the
potential for winds to gust around 15-20 mph, but winds for
Monday and Tuesday will be much weaker. Temperatures Sunday and
Monday return close to normal, before returning above normal on
Tuesday.

The high begins to get squeezed by Tuesday night into Wednesday
as a cold front approaches from the west, and an area of low
pressure approaches the east coast from the western Atlantic.
As we go into Thursday, the GFS and ECMWF begin to differ with
their outcomes. The GFS hangs the front to our west and keeps
the low offshore, while the ECMWF brings the front across the
eastern seaboard, before bringing the weak low across the area.
The ECMWF has a better chance of showers than the GFS, so we
will keep a chance of showers from late Wednesday into Thursday.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR early this evening with a chance of storms between 00z
and 06z. Brief restrictions likely in proximity to storms, with
erratic gusts and torrential downpours also possible. After storms
progress east and/or dissipate overnight, local fog and/or lingering
low cloudiness may develop with additional periods of MVFR or even
IFR possible. Light south to southwest winds becoming light and
variable (outside of convection). Low confidence, particularly after
06z.

Friday...Any lingering (local) fog and/or low clouds in the morning
becoming VFR quickly. However, storms are expected to develop
northwest of the urban corridor during the afternoon (including
RDG/ABE; generally after 18z), possibly affecting the Philly
terminals by 00z. Restrictions likely in proximity to storms. South
to southwest winds 5 to 15 kt. Strong/erratic gusts and torrential
downpours likely with the stronger storms. Moderate confidence.

Friday night...Storms with local restrictions likely, especially in
the evening. Residual restrictions late in the overnight possible.
Southwest winds up to 10 kt. Low confidence.

Outlook...

Saturday...Mostly VFR conditions expected. A chance of showers
and thunderstorms, which may temporarily lead to lower
conditions. West winds become northwest during the afternoon
with gusts 15-20 knots.

Saturday night-Tuesday...VFR conditions are expected through
the period.

&&

.MARINE...
South to southwest winds 10 to 20 kt are expected tonight through
Friday night, with seas generally below 5 feet. Cannot rule out a
marginal advisory gust or a period of seas around 5 feet, but
conditions are expected to remain predominantly sub-advisory.

A chance of storms exists tonight and again tomorrow evening/night.
Strong/erratic gusts, locally higher waves, and torrential downpours
are expected with the strongest storms.

OUTLOOK...

Saturday...Conditions expected to remain below advisory levels.
However, there will be a chance of showers and thunderstorms
Saturday afternoon which may contain gusty winds.

Saturday night-Tuesday...Conditions expected to remain below
advisory levels through the period, but winds may gust around 20
knots at times Saturday night through Sunday night.

&&

.TIDES/COASTAL FLOODING...
The astronomical tides associated with this full moon are
particularly high, especially the high tide this evening and
tonight. Only a modest positive tidal departure will result in
minor flooding this evening.

Tidal departure this evening will range from +0.5 to +1.0, and
this will be enough to produce minor coastal flooding along the
New Jersey and Delaware oceanfront, many of the Atlantic bays,
as well as Delaware Bay, and up the Delaware River.

South to southeast flow will result in a buildup of water that
will continue into tonight. As a result, went ahead and expanded
the Coastal Flood Advisory to include all coastal areas
tonight.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory from midnight tonight to 5 AM EDT
     Friday for PAZ070-071-106.
NJ...Coastal Flood Advisory until midnight EDT tonight for
     NJZ012>014-020>027.
     Coastal Flood Advisory from midnight tonight to 5 AM EDT
     Friday for NJZ015-017>019.
     Coastal Flood Advisory from 9 PM this evening to 1 AM EDT
     Friday for NJZ016.
DE...Coastal Flood Advisory until midnight EDT tonight for
     DEZ002>004.
     Coastal Flood Advisory from 9 PM this evening to 1 AM EDT
     Friday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...CMS
Short Term...CMS
Long Term...Robertson
Aviation...CMS/Robertson
Marine...CMS/Robertson
Tides/Coastal Flooding...Iovino/MPS
Hazardous weather outlook, Jun 4, 4:38 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
438 PM EDT Thu Jun 4 2020

NJZ001-007>010-PAZ054-055-062-052045-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Northampton-
438 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ015-052045-
Mercer-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT FRIDAY...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ012-013-052045-
Middlesex-Western Monmouth-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

MDZ008-012-015-019-020-PAZ060-061-101>105-052045-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Berks-Lehigh-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
438 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for northeast Maryland, east
central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding of
small streams and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ017>019-PAZ070-071-106-052045-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Lower Bucks-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT FRIDAY...

This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding of
small streams and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001-NJZ016-052045-
New Castle-Salem-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM
EDT FRIDAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding of
small streams and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ002-003-NJZ020>023-027-052045-
Kent-Inland Sussex-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding of
small streams and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ014-052045-
Eastern Monmouth-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a moderate risk for the development of dangerous rip
currents on Friday.

Thunderstorms are expected to develop on Friday afternoon. Some may
produce locally heavy rainfall, with instances of flash flooding
possible. Damaging wind gusts may also occur with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ024>026-052045-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the development of dangerous rip
currents.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding in
areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a moderate risk for the development of dangerous rip
currents on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ004-052045-
Delaware Beaches-
438 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Showers and thunderstorms this evening may bring strong wind gusts,
hail and heavy rain. The rain could result in localized flooding in
areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

ANZ450-052045-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
438 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Storms may produce strong wind gusts and locally higher waves late
Friday afternoon into Friday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-451>455-052045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
438 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Showers and thunderstorms this evening may bring strong wind gusts,
and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Storms may produce strong wind gusts and locally higher waves late
Friday afternoon into Friday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Local storm report, Jun 4, 6:19 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 W STRAUSSTOWN         40.49N 76.23W
06/04/2020                   BERKS              PA   UTILITY COMPANY

            DOWNED WIRES NEAR KLINE ROAD AND ROUTE 419.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 4, 6:22 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     1 NNW STRAUSSTOWN       40.50N 76.19W
06/04/2020                   BERKS              PA   UTILITY COMPANY

            DOWNED WIRES NEAR SCHUBERT ROAD. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 4, 7:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
714 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     1 SSW RUSCOMBMANOR TWP  40.41N 75.83W
06/04/2020  M58 MPH          BERKS              PA   PUBLIC

            CWOP SITE.

&&

JEO
Local storm report, Jun 4, 7:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     BERNVILLE               40.43N 76.11W
06/04/2020                   BERKS              PA   911 CALL CENTER

            A FEW TREES REPORTED DOWN IN BERNVILLE. ALSO
            A COUPLE OF SPORADIC DOWNED TREE REPORTS IN
            NEARBY AREAS. TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jun 4, 7:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
747 PM EDT Thu Jun 4 2020

NJZ009-PAZ061-062-105-050030-
Hunterdon-Upper Bucks-Lehigh-Northampton-
747 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HUNTERDON...
SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND SOUTH CENTRAL
NORTHAMPTON COUNTIES...

At 746 PM EDT, a strong thunderstorm was located over Quakertown, or
10 miles southeast of Allentown, moving east at 25 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Bethlehem, Emmaus, Quakertown, Byram, Bedminster,
Hellertown, Tinicum, Ferndale, Frenchtown, Milford, Bloomsbury,
Riegelsville, Stockton, Pleasant Valley, Revere, Lumberville,
Ottsville, Geryville and Pipersville.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 57 and 70.
 Northeast Extension near exit A44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4057 7552 4063 7519 4061 7520 4059 7518
      4063 7515 4065 7510 4066 7504 4041 7495
      4039 7544 4041 7548
TIME...MOT...LOC 2346Z 259DEG 22KT 4046 7539

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:03 PM EDTSpecial Marine WarningPHI87 min
Jun 3, 8:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean13 min
Jun 3, 8:42 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland16 min
Jun 4, 6:06 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more22 hr
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningPHIChester24 min
Jun 4, 5:39 PM EDTSevere Thunderstorm WarningPHIBerks81 min
Jun 4, 6:42 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery63 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.